Student dies after Ohio State warns about fentanyl-laced pills
At least one student died Thursday at Ohio State University after university officials warned students about the distribution of “fake Adderall pills, which appear to contain fentanyl.”
One student is reported dead, another is in critical condition at a local hospital, and a third was released from medical care, according to a statement from university President Kristina Johnson.
The cause of the student’s death was not released in the statement, but Johnson made it clear to warn the OSU community to “be aware of the possibility of contaminated drugs in our community.”
JOURNALISTS TEST POSITIVE FOR COVID-19 AFTER WHITE HOUSE CORRESPONDENTS’ DINNER
“Earlier today, the Office of Student Life sent a message to all students that I strongly urge everyone in our community to read,” the statement read.
“It is critical for everyone’s safety to be aware of the possibility of contaminated drugs in our community.”
The school sent a message to students on Thursday, which contained the alert warning about fentanyl.
The distribution of the pills has resulted in an increased number of overdoses and hospitalizations, according to a report.
CLICK HERE TO READ MORE FROM THE WASHINGTON EXAMINER
OSU officials instructed students to purchase and use prescription medication from a qualified pharmacy, the report noted.